# SDR USAA051235

- Difficulty date: October 21, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N524681F
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT CORRODED STA 1640 AND 1681 RBL 57; CORROSION LEVEL 1; TASK C53-252-03.  REMOVED, FABRICATED AND INSTALLED SUPPORTS PER SRM 51-40-02, 53-00-51, DEFECT SIZE: 1 BY 2 BY .065 AND 2 BY 2.5 BY .070.
